Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Editorial Board Member: Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D.

IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

Access brought to you by:

provisional account

See all formats and pricing


Select Volume and Issue


Gyration numbers for involutions of subshifts of finite type II

Ulf-Rainer Fiebig

Citation Information: Forum Mathematicum. Volume 4, Issue 4, Pages 187–216, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.1992.4.187, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

K. H. Kim, F. W. Roush, and J. B. Wagoner
The Mathematical Intelligencer, 1999, Volume 21, Number 4, Page 18
Ulf-Rainer Fiebig
Ergodic Theory and Dynamical Systems, 1993, Volume 13, Number 03

Comments (0)

Please log in or register to comment.